Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 71, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 22, 2007, 6:54 PM CDT for Dawson County, Nebraska. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2007, 6:54 PM CDT (23:54 UTC)
- Expired
- May 22, 2007, 8:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Dawson County, NE
The radar
The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 7:08 PM CDT | HAIL 1.75 | Cozad, NE | |
| May 22, 7:15 PM CDT | HAIL 1 | Eddyville, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 3:04 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGID 222354
SVRGID
NEC047-230100-
/O.NEW.KGID.SV.W.0071.070522T2354Z-070523T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
654 PM CDT TUE MAY 22 2007
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA
THIS INCLUDES THE CITY OF LEXINGTON.
* UNTIL 800 PM CDT
* AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF GOTHENBURG TO
WILLOW ISLAND TO 9 MILES SOUTH OF COZAD...OR ALONG A LINE EXTENDING
FROM 26 MILES NORTHWEST OF LEXINGTON TO 17 MILES NORTHWEST OF
LEXINGTON TO 13 MILES WEST OF LEXINGTON...AND MOVING NORTHEAST AT
30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
COZAD BY 700 PM CDT
LEXINGTON BY 715 PM CDT
OVERTON BY 730 PM CDT
EDDYVILLE BY 735 PM CDT
SUMNER BY 745 PM CDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4105 10021 4085 10017 4069 10021 4067 9941
4104 9943 4104 9962
$$3 follow-up statements
000
WWUS53 KGID 230008
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
707 PM CDT TUE MAY 22 2007
NEC047-230100-
/O.CON.KGID.SV.W.0071.000000T0000Z-070523T0100Z/
DAWSON NE-
707 PM CDT TUE MAY 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR DAWSON COUNTY...
AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF WILLOW
ISLAND TO COZAD TO 12 MILES SOUTH OF WILLOW ISLAND...OR ALONG A LINE
EXTENDING FROM 20 MILES NORTHWEST OF LEXINGTON TO 15 MILES NORTHWEST
OF LEXINGTON TO 20 MILES WEST OF LEXINGTON...MOVING NORTHEAST AT 30
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LEXINGTON BY 730 PM CDT
OVERTON BY 745 PM CDT
EDDYVILLE BY 800 PM CDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4103 10017 4085 10017 4069 10018 4067 9941
4104 9943 4104 9962
$$000
WWUS53 KGID 230023
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
723 PM CDT TUE MAY 22 2007
NEC047-230100-
/O.CON.KGID.SV.W.0071.000000T0000Z-070523T0100Z/
DAWSON NE-
723 PM CDT TUE MAY 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR DAWSON COUNTY...
AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES WEST OF EDDYVILLE
TO 10 MILES NORTHEAST OF COZAD TO 8 MILES SOUTHEAST OF COZAD...OR
ALONG A LINE EXTENDING FROM 20 MILES NORTH OF LEXINGTON TO 14 MILES
NORTH OF LEXINGTON TO 9 MILES WEST OF LEXINGTON...MOVING NORTHEAST AT
30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LEXINGTON BY 735 PM CDT
OVERTON BY 745 PM CDT
EDDYVILLE BY 800 PM CDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4102 10010 4086 10010 4069 10015 4067 9941
4104 9943 4104 9962
$$000
WWUS53 KGID 230058
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
758 PM CDT TUE MAY 22 2007
NEC047-230106-
/O.EXP.KGID.SV.W.0071.000000T0000Z-070523T0100Z/
DAWSON NE-
756 PM CDT TUE MAY 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR DAWSON COUNTY EXPIRES AT 800
PM CDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL
AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES
THROUGH.
LAT...LON 4102 10010 4086 10010 4069 10015 4067 9941
4104 9943 4104 9962
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:30 PM CDT, 24 minutes earlier.
Area forecast discussion, May 22, 6:30 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
630 PM CDT TUE MAY 22 2007
.AVIATION...MAIN CONCERN FOR THIS PERIOD IS THUNDERSTORMS. SOME
THUNDERSTORMS ARE TO THE WEST OF THE KGRI AND SHOULD MOVE INTO THE
TERMINAL AREA AFTER 8 PM. LOW CLOUDS AND SCATTERED THUNDERSTORMS
WILL CONTINUE FOR MUCH OF THE NIGHT. BY MORNING THE CLOUDS SHOULD
LIFT ABOVE 3000 FT. THUNDERSTORMS ARE EXPECTED TO REDEVELOP
TOMORROW AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 312 PM CDT TUE MAY 22 2007/
SHORT TERM...AN ACTIVE WEATHER NIGHT SHAPING UP FOR SOUTH CENTRAL
NEBRASKA INTO NORTH CENTRAL KANSAS AS A STRONG UPPER WAVE OVER THE
NORTHERN ROCKIES BEGINS TO SLIDE EAST INTO THE PLAINS. THIS WILL
PUSH A COLD FRONT CURRENTLY ACROSS THE HIGH PLAINS EAST INTO SOUTH
CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THIS EVENING. DEEP LOW
LEVEL MOISTURE IS ALREADY SEEN AHEAD OF THIS BOUNDARY WITH SURFACE
DEWPOINTS IN THE LOWER TO MID 60S SEEN ACROSS THE AREA. GIVEN
STRONG UPPER FORCING ALONG WITH GOOD MOISTURE CONVERGENCE ALONG THE
BOUNDARY...CONVECTION LOOKS LIKELY TO INITIALLY DEVELOP LATE THIS
AFTERNOON INTO THIS EVENING FOR AREAS WEST OF HIGHWAY 281. WITH ML
CAPE VALUES OF 2000 TO 3000 J/KG AHEAD OF THIS FRONT AND 30 TO 40
KNOT DEEP LAYER SHEAR...THE POTENTIAL FOR THESE STORMS TO BECOME
SEVERE LOOKS VERY LIKELY. SUPERCELLS WITH LARGE HAIL AND DAMAGING
WINDS LOOK VERY POSSIBLE ALONG WITH AN ISOLATED TORNADO OR TWO. THE
BIGGER PROBLEM AS THE EVENING PROGRESSES INVOLVES FLASH FLOOD
POTENTIAL AS PW VALUES AROUND 150 PERCENT NORMAL ALONG WITH A
TRAINING CONVECTION MAKES IT LOOK VERY FAVORABLE FOR FLASH
FLOODING. BASED ON THIS...ISSUED A FLASH FLOOD WATCH FOR ENTIRE
AREA THROUGH TONIGHT.
AS THE AREA PROGRESSES INTO TOMORROW...THE FRONT IS SHOWN TO STALL
JUST SOUTHEAST OF A HEBRON TO BELOIT LINE AS OVERNIGHT CONVECTION
BEGINS TO SLIDE EAST OF THE FORECAST AREA. EXPECT THIS WILL BRING A
CLOUDY AND COOLER DAY TO THE FORECAST AREA AS DECENT COLD ADVECTION
BEHIND THE FRONT DROPS TEMPERATURES BACK INTO THE 60S TO LOWER 70S
FOR HIGHS. AN OCCASIONAL SHOWER AND THUNDERSTORM BEHIND THE FRONT
LOOKS POSSIBLE THROUGH MOST OF THE DAY ALTHOUGH ACTIVITY WILL BEGIN
TO PICK UP AFTER DARK WEDNESDAY NIGHT AS A 40 TO 55 KT LLJ IS SHOWN
TO DEVELOP INTO THE FRONT. ANTICIPATE CONVECTION ROLLING OUT OF THE
HIGH PLAINS DURING THE EVENING WILL START TO FEED OFF OF THIS LLJ
WITH A LARGE MCS DEVELOPING ACROSS THE REGION. SEVERE THREAT SHOULD
BE DECENT WITH THIS MCS ALTHOUGH MAINLY LIMITED TO HAIL AND DAMAGING
WINDS. HOWEVER...FLOODING WILL BE A PROBLEM AS PW VALUES WILL
REMAIN HIGH WHILE QPF VALUES LOOK TO BE OVER 2 TO 3 INCHES FOR
SEVERAL AREAS SOUTH OF A YORK TO PHILLIPSBURG LINE.
LONG TERM...12Z THURSDAY THROUGH TUESDAY. MAIN FORECAST CONCERN
WILL BE INTERMITTENT CHANCES FOR THUNDERSTORMS THROUGH THE PERIOD.
AN UPPER WAVE WILL BE MOVING OUT OF THE AREA THURSDAY MORNING. THERE
WILL BE SOME REMAINING THUNDERSTORMS THURSDAY MORNING BUT THEY
SHOULD COME TO AN END BY NOON AS THE UPPER WAVE MOVES TO THE EAST.
A SURFACE HIGH PRESSURE SYSTEM SLIDES THROUGH THE AREA THURSDAY AND
THURSDAY NIGHT. BY FRIDAY THE WINDS WILL HAVE TURNED TO THE SOUTH
AND INCREASED...BRINGING IN ADDITIONAL MOISTURE. A WEAK UPPER WAVE
SLIDES THROUGH FRIDAY EVENING AND EXPECT THAT THERE MAY BE SOME
THUNDERSTORMS AROUND. BY LATE FRIDAY NIGHT A COLD FRONT IS EXPECTED
TO MOVE INTO THE FORECAST AREA WITH ANOTHER CHANCE FOR THUNDERSTORMS
AS THE FRONT MOVES THROUGH LATE FRIDAY NIGHT AND SATURDAY.
LATE IN THE WEEKEND AND EARLY NEXT WEEK A SERIES OF SHORT WAVES
SLIDE THROUGH THE AREA. WITH PLENTY OF AVAILABLE MOISTURE THERE IS A
CHANCE FOR SOME THUNDERSTORMS THROUGH THE PERIOD. THE MODELS HAVE
SOME DIFFERENCES IN TIMING AND LOCATION OF THE SURFACE FRONTS THAT
ARE EXPECTED TO MOVE THROUGH THE AREA. THE FRONT THAT MOVES THROUGH
SATURDAY STALLS JUST TO THE SOUTH OF THE FORECAST AREA SUNDAY. THE
NEXT FRONT SHOULD MOVE THROUGH MONDAY NIGHT. IT WILL NOT BE RAINING
ALL THE TIME...BUT THE UNCERTAINTY OF THE TIMING OF THE SHORT WAVES
AND SURFACE BOUNDARIES INDICATES THAT THERE WOULD BE A CHANCE FOR
PRECIPITATION.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 6 AM CDT WEDNESDAY FOR NEZ039>041-
046>049-060>064-072>077-082>087.
KS...FLASH FLOOD WATCH UNTIL 6 AM CDT WEDNESDAY FOR KSZ005>007-
017>019.
&&Hazardous weather outlook, May 22, 4:30 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 430 PM CDT TUE MAY 22 2007 KSZ005-006-017-018-NEZ039-046-060-061-072>074-082>084-231100- BUFFALO-DAWSON-FRANKLIN-FURNAS-GOSPER-HARLAN-KEARNEY-OSBORNE-PHELPS- PHILLIPS-ROOKS-SHERMAN-SMITH-VALLEY- 430 PM CDT TUE MAY 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS WEST OF A LINE FROM ORD NEBRASKA TO KEARNEY TO FRANKLIN NEBRASKA TO OSBORNE KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS WILL DEVELOP OR MOVE INTO THE AREA THIS EVENING AND CONTINUE FOR THE REST OF THE NIGHT. LARGE HAIL IN EXCESS OF THE SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE. IN ADDITION...CONDITIONS WILL BE FAVORABLE FOR ISOLATED TORNADOES. IN ADDITION...HEAVY RAINFALL WITH SOME ISOLATED AREAS SEEING AMOUNTS UP TO 2 TO 4 INCHES WILL BE POSSIBLE THIS EVENING AND OVERNIGHT. THIS MAY RESULT IN SOME AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN INTERMITTENT CHANCE OF THUNDERSTORM WILL EXIST THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED TONIGHT. EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD CONTINUE TO MONITOR CONDITIONS AND DEPLOY AS STORMS GET CLOSER. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ007-019-NEZ040-041-047>049-062>064-075>077-085>087-231100- ADAMS-CLAY-FILLMORE-GREELEY-HALL-HAMILTON-HOWARD-JEWELL-MERRICK- MITCHELL-NANCE-NUCKOLLS-POLK-THAYER-WEBSTER-YORK- 430 PM CDT TUE MAY 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS EAST OF A LINE FROM GREELEY NEBRASKA TO GRAND ISLAND TO RED CLOUD NEBRASKA TO BELOIT KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP OR MOVE INTO THE REGION THIS EVENING. LARGE HAIL IN EXCESS OF THE SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE. IN ADDITION... CONDITIONS WILL BE FAVORABLE FOR ISOLATED TORNADOES. IN ADDITION...HEAVY RAINFALL WITH SOME ISOLATED AREAS SEEING AMOUNTS UP TO 2 TO 4 INCHES WILL BE POSSIBLE THIS EVENING AND OVERNIGHT. THIS MAY RESULT IN SOME AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT CHANCE OF SEVERE THUNDERSTORMS WILL EXIST ONCE AGAIN WEDNESDAY EVENING AND OVERNIGHT GENERALLY SOUTH OF A YORK NEBRASKA TO RED CLOUD NEBRASKA TO BELOIT KANSAS LINE. LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAINFALL WITH FLASH FLOODING WILL ALL BE POSSIBLE. AN INTERMITTENT CHANCE OF THUNDERSTORM WILL EXIST THROUGH THE REMAINDER OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED TONIGHT. EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD CONTINUE TO MONITOR CONDITIONS AND BE READY TO DEPLOY AS STORMS APPROACH. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, May 22, 5:33 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 533 PM CDT TUE MAY 22 2007 NEZ060-222315- DAWSON- 533 PM CDT TUE MAY 22 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR DAWSON COUNTY... AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM 10 MILES SOUTHWEST OF EUSTIS...OR 26 MILES SOUTHWEST OF LEXINGTON...AND MOVING NORTH AT 25 MPH. * THE THUNDERSTORM WILL BE NEAR... FARNAM BY 550 PM CDT COZAD BY 615 PM CDT QUARTER SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN WESTERN DAWSON COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.
Local storm report, May 22, 6:19 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
619 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL BEAVER CITY 40.14N 99.83W
05/22/2007 E1.00 INCH FURNAS NE CO-OP OBSERVER
&&
KISNERLocal storm report, May 22, 6:25 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
625 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 7 SW LEXINGTON 40.71N 99.84W
05/22/2007 E0.88 INCH DAWSON NE TRAINED SPOTTER
NICKEL SIZED HAIL ON NORTHWEST SIDE OF JOHNSON LAKE
0615 PM HAIL 2 WNW BEAVER CITY 40.15N 99.86W
05/22/2007 E0.88 INCH FURNAS NE TRAINED SPOTTER
NICKEL SIZED HAIL AND 1.60 INCHES OF RAIN SO FAR
&&
PFANNKUCHLocal storm report, May 22, 6:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
648 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL GOTHENBURG 40.93N 100.16W
05/22/2007 E1.00 INCH DAWSON NE LAW ENFORCEMENT
&&
PFANNKUCHSpecial weather statement, May 22, 6:48 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 648 PM CDT TUE MAY 22 2007 NEZ060-072-230030- DAWSON-GOSPER- 648 PM CDT TUE MAY 22 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR DAWSON AND GOSPER COUNTIES... AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF GOTHENBURG TO WILLOW ISLAND TO 10 MILES SOUTHWEST OF ELWOOD...AND MOVING NORTHEAST AT 30 MPH. * THUNDERSTORMS WILL BE NEAR... COZAD BY 655 PM CDT ELWOOD BY 700 PM CDT JOHNSON LAKE BY 705 PM CDT SMITHFIELD BY 710 PM CDT LEXINGTON BY 715 PM CDT DIME TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.
Local storm report, May 22, 6:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
649 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL GOTHENBURG 40.93N 100.16W
05/22/2007 E1.00 INCH DAWSON NE PUBLIC
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 3:31 AM CDT | Wind Advisory | GID | Clay, Fillmore, Nuckolls, Thayer, Webster, York | 11 hr |
| May 22, 10:10 AM CDT | Flash Flood Watch | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 16 hr |
| May 22, 5:18 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 57 min |
| May 22, 5:45 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 60 min |
| May 22, 6:12 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 63 min |
| May 22, 6:58 PM CDT | Severe Thunderstorm Warning | GID | Gosper | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.